# SDR AUS20020122

- Difficulty date: February 18, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311694201
- Condition: Faulty
- Location: Engine Bmep/Torq
- Part time: 6,979 cycles
- Component: Engine Bmep/Torq, Pwa, PW120A
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE TORQUE SENSOR FAULTY.
